# SDR SWIA200819819

- Difficulty date: June 22, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 31,053 hours, 40,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3632 - MAIN CABIN DOOR DOES NOT OPEN PROPERLY FROM INSIDE THE CABIN.  REPLACED INNER PAX DOOR HANDLE IAW AMM 52-11-01.  OPS CHECK GOOD.
